Mathematical models of graphics

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)127-135
Number of pages9
JournalComputer Graphics and Image Processing
Volume12
Issue number2
DOIs
StatePublished - Feb 1980
Externally publishedYes

Fingerprint

Data compression
Mathematical models

ASJC Scopus subject areas

  • Environmental Science(all)
  • Earth and Planetary Sciences(all)

Cite this

Mathematical models of graphics. / Huang, Thomas S.

In: Computer Graphics and Image Processing, Vol. 12, No. 2, 02.1980, p. 127-135.

Research output: Contribution to journalArticle

@article{d2e09c5aa9784066b88a4dd1b6081f44,
title = "Mathematical models of graphics",
author = "Huang, {Thomas S.}",
year = "1980",
month = "2",
doi = "10.1016/0146-664X(80)90007-6",
language = "English (US)",
volume = "12",
pages = "127--135",
journal = "Computer Graphics and Image Processing",
issn = "0146-664X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Mathematical models of graphics

AU - Huang, Thomas S.

PY - 1980/2

Y1 - 1980/2

UR - http://www.scopus.com/inward/record.url?scp=0019229226&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019229226&partnerID=8YFLogxK

U2 - 10.1016/0146-664X(80)90007-6

DO - 10.1016/0146-664X(80)90007-6

M3 - Article

AN - SCOPUS:0019229226

VL - 12

SP - 127

EP - 135

JO - Computer Graphics and Image Processing

JF - Computer Graphics and Image Processing

SN - 0146-664X

IS - 2

ER -